# SDR DALA2022122908463

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 7,708 hours, 3,649 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE MASTER WARNING DURING CRUISE.  WARNING LASTED ONE MINUTE.  F/A CONFRIMED AFT LAV AC RIGHT FIRE WARNING.  NO SMOKE VISABLE AND NO SMOKE ODOR AFTER INSPECTING LAV. WARNING WENT AWAY ON ITS OWN. FOUND BOTH AFT LAV SMOKE DETECTORS FAILED, NOT TESTING. PULLED & RESET AFT LAV SMOKE DETECTORS CIRCUIT BREAKERS. ALL LAV SMOKE DETECTORS OPS TESTED GOOD IAW AMP 26-16-01. A/C OK FOR SERVICE.
